MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE SECONDARY SET; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE SECONDARY SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10014881
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd smartsite secondary set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that breakage/leakage.
 
Additional Manufacturer Narrative
Three samples model 10014881 were unopened, two were open/used and deconned and 104 were out of the package but not used.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were primed with water and the two opened/used samples leaked at the junction between the male luer and tubing.No issues found with the unopened samples.Leakage between tubing-sleeve and male luer could be related to an incorrect tubing expansion in combination with an incorrect solvent application between components (excess) with by the assembler.Reported lot was manufactured on july 30th, 2025, before actions state implemented where the standard work instruction was updated to include the use of a new fixture to carry out correctly the expansion of sleeve and tubing solvent application and to assure the correct assembly between the tubing-sleeve/male luer.Additionally, a quality alert was created and communicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD SMARTSITE SECONDARY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23333681
Report Number9616066-2025-03158
Device Sequence Number18187359
Product Code FPA
UDI-Device Identifier10885403221934
UDI-Public(01)10885403221934(17)280729(10)25075707
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10014881
Device Lot Number25075707
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/19/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown